# SDR VNAA0101001

- Difficulty date: January 1, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,009 hours, 10,611 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A RIGHT HAND FUEL PRESSURE LOW LIGHT ILLUMINATION AND THE CREW ABORTED TAKEOFF.  THE CREW CLEARED THE RUNWAY AND THE LIGHT EXTINGUISHED.  THE CREW PERFORMED AN ENGINE RUN WHICH CHECKED GOOD.  THE CREW WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
